I am 54 yrs. of age and have been period free for 8 yrs. Within the last year and a half I have been seeking treatment for horrible burning inside and out of the vaginal area. My doctor has done many tests and has said that I have vaginal atrophy (sp) and told me to use replens. She also recommended Prempro as I still have a uterus. I no longer have health insurance and can't afford the prempro and the replens DOESN"T work. This situation has made me very anxious and I am on Xanax and Cymbalta. Any suggestions would be most appreciated! I also am on Levothyroxine for hypothyroidism. There are many days I wish I was a man as Menopause and its symptoms suck!!!!
It happened to me a couple of times too. It is due with menopause as the vaginal area gets drier. We should avoid rubbing too hard with toilet paper. I know how you felt - very painful burning sensation. Now I am careful when I go to the WC.
I am 56 and I have the burning and atrophy too...
I had surgical menopause at age 29...
on Hrt premarin for 20 years....got off it
at age 50 and been in menopause of course since then...
I wonder if you ever out live menopause..what do you think
I know women in their seventies on HRT..and having same problems as me ..dryness, sweating, mood swings and hot flashes...that are unbearable...
I have used vagifem....tablets which you can look at on the internet
to read about them..a hormone tablet inserted into the vagina...
They are costly..but I do not think anything will help us but hormones
such as these for the vaginal area...
I burn all the time even using the vagifem..also have infections
such as Bacterial vagonois and yeast too..I do take a great
probiotic daily...and I use Tide Free detergent and fragrance free softner...and do everything I can to help myself...Cotton underwear too..
Good morning and thank you for talking to me! I have exactly all the same situations as you and am so sick of it. I even asked my dr. to give me a hysterectomy and she said it wouldn't change a thing. WOO HOO! I am going with the Prempro and and am double rinsing all my clothes. Using less detergent and fabric softener too. Don't you just love those cotton panties? I've had BV several times and numerous yeast infections due to this thing they call Menopause. I also use a great product from CVS pharmacy that you use instead of tp and it is really helping. Dr. said I couldn't use the vagifem as i still have a uterus. UGH! Kudos to all those women who went through the change without any symptoms! Please keep in touch !
I was just given a prescription for Vagifem and I have my Uterus. I'm using it because I feel like my skin is tearing during sex. It's very painful. I'm not sure if it's going to work or not. The drug has so many side effects that I'm somewhat worred about taking it. It's one thing that I could harm myself, but what about my spouse?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.